International Journal of Advanced and Applied Sciences
Int. j. adv. appl. sci.
Print ISSN: 2313-626X
Volume 4, Issue 8 (August 2017), Pages: 175-179
Title: Some properties of volume-biased weighted Weibull distribution
Author(s): Zulfiqar Ahmed 1, *, Zahida Perveen 2, Munir Ahmad 3
1Department of Computer Science, GIFT University, Gujranwala, Pakistan
2Department of Mathematics, Lahore Garrison University, DHA Campus, Lahore, Pakistan
3National College of Business Administration and Economics, Lahore, Pakistan
Full Text - PDF XML
This paper introduces a new distribution based on the Weibull distribution, known as Volume biased Weighted Weibull Distribution (VWWD). We have discussed some statistical properties of this distribution in detail and obtained the mean, variance, moments, mode, coefficient of skewness, coefficient of kurtosis, reliability function, hazard function and the reverse hazard function. We have also provided results of entropies and characterization of VWWD. The parameters of this distribution are estimated by the maximum likelihood estimation method. At the end, we have compared this distribution with other well-known distributions and it is observed that VWWD fits better than those distributions.
© 2017 The Authors. Published by IASE.
This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: Weighted distribution, Weibull distribution, Moments, Estimation, Recurrence relation, Entropy, Characterization
Article History: Received 24 April 2017, Received in revised form 26 June 2017, Accepted 22 July 2017
Digital Object Identifier:
Ahmed Z, Perveen Z, and Ahmad M (2017). Some properties of volume-biased weighted Weibull distribution. International Journal of Advanced and Applied Sciences, 4(8): 175-179